# SDR SWAA2024080503693

- Difficulty date: June 20, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,500 hours, 39,674 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 172A61241
- Condition: Elongated
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 323CL PN 172A6124-1 ENLONGATED HOLES<[01] RECEIVED NEW PANEL 323CL P/N 1726164-1. LOCATED; DRILLED AND COUNTERSUNK NEW HOLES ON NEW PANEL 323CL P/N 172A6124-1 REF. SRM 51-40-05-0G-0. NEW PANEL 323CL P/N 1726164-1 WOULD BE PAINTED PER NON ROUTINE ITEM TTG8Q00UE3TW / 2022622-3000/0057. NEW PANEL 323CL WOULD BE INSTALLED WITH CUSTOMER ORDER CARD TTG8Q00TNZ82 / 2022620-3000/0146;[02] VERIFIED STEP 1.
